Skip to content
help
avatar
An_253355 posted:
I had my normal period friday to sunday and spotting monday. I. Was completely of tuesday and had sexual intercourse with my bf and woke up spotting to where I had to wear a pad. Its the first time its happened. Is it normal?
Reply
 
avatar
uncertain1984 responded:
ok, not wanting to alarm you but you shld buy a pregnancy test asap. the body will act as if it's normal for the first couple months of early pregnancy. It takes about two weeks to get results from a test unless its a blood test. this is exactly how i found out i was pregnant with my second baby.
 
avatar
newgirl2010 responded:
someone...perhaps you posted an extremely similar question. here was my input.

I am on the pill and have had a similar bleeding scenario you describe. which in theory shouldn't happen because pills are usually clockwork.

have you been on birth control pills and stopped? did you at any point in the last month use Plan B?

My inclination would be not to worry about it. if it continues, definitely consult a doctor.

Are you using protection? in theory a short, light bleed outside of your period could be implantation bleeding. However, the timeframe you suggest of your period ending and the intercourse would make implantation bleeding unlikely.
 
avatar
newgirl2010 replied to uncertain1984's response:
If she had a normal period...how could she be pregnant? I can see how should could have exposed herself to pregnancy during recent intercourse (though she never mentioned it being unprotected). Regardless, if her recent intercourse resulted in pregnancy...she would need to wait (as you said) a couple of weeks to get an accurate result.


Helpful Tips

how can a woman restore sensation in her nipples/breast?
since my last pregnancy in 2005, i have no sensation in my breast when stimulated. If anything, it hurts. I am 43 years old and I know I'm ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.